Explain why this patient’s risk is highest and provide 3 nursing interventions aimed at reducing the patient’s infection risk based upon their specific risk factors.

Nursing homework help| Nursing homework help

The information suggests that this patient may be experiencing Red Man Syndrome, an adverse reaction to Vancomycin. If Vancomycin dose is given at high rates, it can cause this reaction. This can cause skin reactions such as rash, flushing, and hypotension. It is best to make sure that Vancomycin can be administered via IV pump to prevent any adverse effects from occurring in the future. This will allow for a slower rate of administration, and less risk.

RMS symptoms can also be reduced by administering adequate pre-medications, such as diphenhydramine and acetaminophen before drug administration. Other nursing interventions that can be used to reduce infection risk include hand hygiene before and after contact with patients, the use of personal protective equipment (PPE), and proper disposal of contaminated material.

This is a snippet preview, get a complete custom solution
Access a Complete Custom-Written Paper from Our Writers, Now!!